# SDR UIEA2021041400887

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,397 hours, 18,300 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: Intermittent
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CENTER FUEL TANK IND 0 BOTH C PUMP PRESS LIGHTS FLICKERED BUT NEVER BECAME SOLID. DID NOT GET EICAS MSG EITHER OF C TANK LOW PRESS.( C/W OPS CHECK OF CENTER FUEL PUMPS AUTOMATIC SHUTOFF FUNCTION IAW 28-22-00. CHECK GOOD AT THIS TIME. )
